# SDR IPXA1565043

- Difficulty date: February 23, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, NR1 PYLON UPPER AFT INBD BRACKET ASSY IS CRACKED IN RADIUS, PPS 187, RBL 10, PN 312N5817-36.  REPLACED BRACKET IAW SRM 51-40-02-0G.
